Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 20, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 26, 2012, 7:33 PM EDT for Lancaster County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2012, 7:33 PM EDT (23:33 UTC)
- Expired
- May 26, 2012, 8:30 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 158 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS51 KCTP 262333
SVRCTP
PAC071-270030-
/O.NEW.KCTP.SV.W.0020.120526T2333Z-120527T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
733 PM EDT SAT MAY 26 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 830 PM EDT
* AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR ROTHSVILLE...MOVING
SOUTHWEST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING DOWNBURST WIND GUSTS IN EXCESS OF 60
MPH.
* LOCATIONS INCLUDED THE WARNING...
LITITZ...LEOLA...EAST PETERSBURG...LANCASTER...WILLOW STREET...
MILLERSVILLE...LANDISVILLE AND MOUNTVILLE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...
ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 501.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3995 7621 3998 7636 4005 7649 4015 7639
4022 7629 4022 7620 4018 7611
TIME...MOT...LOC 2331Z 032DEG 10KT 4016 7625
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:14 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 26, 4:14 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 414 PM EDT SAT MAY 26 2012 .SYNOPSIS... THE HOLIDAY WEEKEND WILL BE WARM AND HUMID WITH A WEAK COLD FRONT STALLED OUT OVER THE AREA. THIS FRONT MAY TRIGGER A FEW SHOWERS OR THUNDERSTORMS INTO MONDAY. ANOTHER COLD FRONT WILL CROSS THE REGION MIDWEEK. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... THUNDERSTORMS FIRING ALONG BOUNDARY LAYING WEST TO EAST ACROSS CENTRAL PA. WHILE COVERAGE OVER ALL REMAIN ISOLATED TO SCATTERED...CELL MERGERS HAVE CREATED CLUSTERS OF STRONG STORMS WITH FREQUENT LIGHTNING AND HEAVY RAIN BEING THE PRIMARY THREATS. AREA WILL MOVE SOUTH AND EAST THROUGH THE WATCH AREA THROUGH THE EVENING HOURS. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SUNDAY/... WEAK RIDGE BUILDING OVER THE CENTRAL US AND CANADA WILL ALLOW FOR NORTHWESTERLY FLOW...ALONG WITH A DECENT THICKNESS ADVECTION TO MAKE ITS WAY THROUGH THE AREA MIDDAY SUNDAY. CONVERGENCE ON A BOUNDARY COULD BRING PRECIPITATION ALONG THE NY AND PA BORDER. DEPENDING ON THE POSITION OF THIS BOUNDARY PRECIPITATION COULD BE POSSIBLE THROUGH CENTRAL PA. HAVE LEFT THIS OUT FOR NOW. BOUNDARY SHOULD MOVE OUT BY EARLY EVENING. TEMPS SHOULD BE IN THE MID TO UPPER 80S WITH OTHER WISE PARTLY CLOUDY SKIES. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... SHORT RANGE NUMERICAL MODELS SHOW ACTIVITY FIRING UP EACH DAY THROUGH MEMORIAL DAY. ALL SHOW WARM MID LEVEL TEMPS SURGING INTO THE REGION BY MONDAY INTO EARLY TUESDAY...SUGGESTING THE CAP MIGHT BECOME HARD TO BREAK UNTIL SFC FRONT OR UPPER LEVEL WAVE APPROACHES LATER TUESDAY TO OVERCOME CIN. AS SUCH...CHANCES FOR RAIN WILL BE ON THE INCREASE TUESDAY AS THE COLD FRONT ENTERS THE REGION AND MOISTURE FROM REMNANTS OF SUBTROPICAL DEPRESSION BERYL STREAM INTO MID ATLANTIC REGION AS CENTER OF STORM ITSELF GETS CAUGHT UP IN SW FLOW AND DOES A 180 TURN TO HEAD BACK UP THE COAST. GEFS/GFS/ECMWF ARE ALL PRETTY CLOSE ON TIMING BRINGING THE FRONTAL SYSTEM THROUGH AND OFF THE EAST COAST BY EARLY WED. THIS WILL BE THE BEGINNING OF A PATTERN CHANGE WITH THE DEVELOPMENT OF A TROF/UPPER LOW ADVERTISED FOR THE MIDWEST...EVENTUALLY MOVING THROUGH PA AND THE REST OF THE NERN US. IF THINGS PLAY OUT AS EXPECTED...WE WILL HAVE A COUPLE OF DRY DAYS WED/THU WITH INCREASING CHANCES FOR RAINY COOLER WEATHER DEVELOPING BY THE END OF THE WEEK. TEMPS THRU MID WEEK WILL REMAIN ABOVE SEASONAL NORMS...BUT START TRENDING DOWN AFTER THE COLD FRONT MOVES BY ON WED. THE END OF THE WEEK WILL BE MARKEDLY COOLER AS THE UPPER LOW TREKS ACROSS THE REGION...WITH DAYTIME HIGHS BY FRIDAY 5-10 DEG BELOW NORMAL. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... ANOTHER ROUND OF STRATOCU AND PATCHY FOG THIS MORNING...WITH THE MAIN AREAS BEING VICINITY OF MDT...LNS AND IPT. THE NORTHWESTERLY FLOW HAS ADVECTED DRIER AIR INTO THE REGION WHICH WILL STIFLE ANY STRATOCU ACROSS THE NORTHWEST...THOUGH A BRIEF PERIOD OF TRAPPED LOW LEVEL MOISTURE PRODUCING MVFR VSBYS IS POSSIBLE. IPT HAS ALREADY GONE MVFR AND WILL CONTINUE THROUGH 14Z. EXPECT ALL FOG/MIST TO BE DISSIPATED BY 15Z. AFTERNOON SHOWERS POSSIBLE ALONG A STATIONARY BOUNDARY THAT SHOULD SET UP ACROSS THE SOUTHERN HALF OF THE STATE. MOST OF THIS BOUNDARY HAS WASHED OUT AND THE INCOMING RIDGE SHOULD STIFLE ANY SIGNIFICANT CONVECTION SO CHANCES WILL BE SLIGHT. ELSE VFR CONDITIONS WITH AN EVEN WEAKER CHANCE FOR MVFR TO IFR STRATOCU/FOG/MIST TONIGHT INTO SUNDAY MORNING. OUTLOOK... SAT-MON...MAINLY VFR. A CHC OF AN AFTERNOON OR EVENING SHOWER/STORM CAUSING LOCALIZED REDUCTIONS. TUE...MAINLY VFR. CHC OF SHOWERS AND STORMS LATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...GARTNER SHORT TERM...CERU/GARTNER LONG TERM...RXR AVIATION...CERU/GARTNER
Hazardous weather outlook, May 26, 6:25 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 625 PM EDT SAT MAY 26 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-272230- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY- 625 PM EDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057>059-063>066-272230- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 625 PM EDT SAT MAY 26 2012 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, May 26, 5:28 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
528 PM EDT SAT MAY 26 2012
PAZ024>026-033>036-262215-
BEDFORD PA-BLAIR PA-CAMBRIA PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
SOMERSET PA-
528 PM EDT SAT MAY 26 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...NORTH CENTRAL
FRANKLIN...NORTHEASTERN SOMERSET...NORTHERN BEDFORD...NORTHERN
FULTON...SOUTHERN HUNTINGDON AND SOUTHWESTERN BLAIR COUNTIES...
AT 526 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
COLONEL DENNING STATE PARK TO NEW ENTERPRISE TO NEAR SEWARD...MOVING
SOUTH AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL AFFECT SHADE GAP...
WESTMONT...SCALP LEVEL...VALLEY-HI AND EVERETT.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 155 AND 201...I-70 BETWEEN
MILE MARKERS 147 AND 148...I-99 BETWEEN MILE MARKERS 1 AND 22.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...ROUTE 522...STATE ROAD 56.
LAT...LON 4030 7905 4063 7885 4029 7833 4038 7775
4026 7770 4028 7768 4027 7766 4012 7759
3997 7829
FORECASTER: EVANEGOSpecial weather statement, May 26, 6:09 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT SAT MAY 26 2012
PAZ024-025-033-034-262245-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
609 PM EDT SAT MAY 26 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...NORTHERN
BEDFORD...SOUTH CENTRAL CAMBRIA AND SOUTHWESTERN BLAIR COUNTIES...
AT 607 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW PARIS...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT SCHELLSBURG...
CESSNA...BEDFORD AND BUFFALO MILLS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 125 AND 161...I-99 BETWEEN
MILE MARKERS 0 AND 17.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 219...ROUTE 220.
LAT...LON 4028 7888 4049 7871 4048 7856 3998 7825
3990 7848 3993 7882
FORECASTER: EVANEGOSpecial weather statement, May 26, 6:44 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
644 PM EDT SAT MAY 26 2012
PAZ034-035-262330-
BEDFORD PA-FULTON PA-
644 PM EDT SAT MAY 26 2012
...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND SOUTHWESTERN FULTON
COUNTIES...
AT 641 PM EDT...A STRONG THUNDERSTORM WAS NEAR BEDFORD...MOVING
SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT RAINSBURG...
CLEARVILLE...BARNES GAP AND LOCUST GROVE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 133 AND 159...I-70 BETWEEN
MILE MARKERS 153 AND 170...I-99 BETWEEN MILE MARKERS 0 AND 5.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220...ROUTE 522.
LAT...LON 3972 7864 4007 7873 4014 7847 3981 7809
3971 7817
FORECASTER: EVANEGOSpecial weather statement, May 26, 6:45 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT SAT MAY 26 2012
PAZ066-270000-
LANCASTER PA-
645 PM EDT SAT MAY 26 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LANCASTER
COUNTY THROUGH 8 PM EDT...
AT 637 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROBESONIA TO MOHNTON TO FLYING HILLS...MOVING TO THE SOUTH SOUTHEAST
AT 10 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS
WILL AFFECT DENVER...REAMSTOWN...EPHRATA...TERRE HILL AND NEW
HOLLAND.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 277
AND 295.
LAT...LON 4013 7588 4011 7593 4004 7593 4003 7594
4008 7618 4027 7626 4028 7625 4032 7615
4014 7587
FORECASTER: LAMBERTSpecial weather statement, May 26, 6:51 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
651 PM EDT SAT MAY 26 2012
PAZ052-058-262345-
NORTHUMBERLAND PA-SCHUYLKILL PA-
651 PM EDT SAT MAY 26 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NORTHUMBERLAND AND
WESTERN SCHUYLKILL COUNTIES...
AT 642 PM EDT...A STRONG THUNDERSTORM WAS NEAR TREVORTON...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT SHAMOKIN...
KULPMONT...GORDON...GIRARDVILLE AND ST. CLAIR.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 104 AND 127.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.
LAT...LON 4054 7629 4074 7684 4089 7670 4085 7650
4082 7650 4083 7640 4078 7638 4080 7631
4081 7630 4078 7614
FORECASTER: CRSpecial weather statement, May 26, 7:22 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
722 PM EDT SAT MAY 26 2012
PAZ065-066-270015-
LANCASTER PA-YORK PA-
722 PM EDT SAT MAY 26 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL YORK AND
NORTHERN LANCASTER COUNTIES THROUGH 815 PM EDT...
AT 719 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BRICKERVILLE TO AKRON TO TERRE HILL...MOVING SOUTHWEST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. A 10 TO 15 MINUTE PERIOD OF HEAVY RAIN WILL FALL FROM
THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS.THESE STORMS WILL AFFECT MANHEIM...EAST PETERSBURG...
RHEEMS...MOUNTVILLE...BAINBRIDGE AND HALLAM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 270 AND 295...I-83 BETWEEN
MILE MARKERS 16 AND 27.
LAT...LON 4015 7589 4001 7616 3990 7655 3994 7672
4004 7685 4026 7630 4027 7607
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:16 PM EDT | Special Weather Statement | CTP | Clearfield | 29 min |
| May 26, 1:41 PM EDT | Special Weather Statement | CTP | Centre | 34 min |
| May 26, 1:46 PM EDT | Special Weather Statement | CTP | Clearfield | 29 min |
| May 26, 2:11 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder, Union | 49 min |
| May 26, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 58 min |
| May 26, 2:34 PM EDT | Special Weather Statement | CTP | Clearfield | 56 min |
| May 26, 2:35 PM EDT | Special Weather Statement | CTP | Clearfield | 55 min |
| May 26, 2:35 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Snyder, Union | 55 min |
| May 26, 2:43 PM EDT | Special Weather Statement | CTP | Bedford | 62 min |
| May 26, 2:53 PM EDT | Special Weather Statement | CTP | Schuylkill | 52 min |
| May 26, 3:26 PM EDT | Areal Flood Advisory | CTP | Juniata, Snyder, Union | 3 hr |
| May 26, 3:26 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 2 hr |
| May 26, 3:37 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| May 26, 3:43 PM EDT | Special Weather Statement | CTP | Columbia | 32 min |
| May 26, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 60 min |
| May 26, 3:46 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Huntingdon | 119 min |
| May 26, 3:57 PM EDT | Flash Flood Warning | CTP | Schuylkill | 3 hr |
| May 26, 4:05 PM EDT | Special Weather Statement | CTP | Blair | 55 min |
| May 26, 4:07 PM EDT | Special Weather Statement | CTP | Lycoming | 38 min |
| May 26, 4:12 PM EDT | Special Weather Statement | CTP | Huntingdon | 63 min |
| May 26, 4:16 PM EDT | Areal Flood Advisory | CTP | Juniata, Perry | 3 hr |
| May 26, 4:29 PM EDT | Special Weather Statement | CTP | Cambria | 46 min |
| May 26, 4:45 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon, Perry | 60 min |
| May 26, 4:46 PM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 74 min |
| May 26, 5:28 PM EDT | Special Weather Statement | CTP | Cambria | 47 min |
| May 26, 5:35 PM EDT | Flash Flood Warning | CTP | Columbia, Schuylkill | 85 min |
| May 26, 5:39 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria | 111 min |
| May 26, 6:09 PM EDT | Special Weather Statement | CTP | Bedford | 36 min |
| May 26, 6:44 PM EDT | Special Weather Statement | CTP | Bedford | 46 min |
| May 26, 6:45 PM EDT | Special Weather Statement | CTP | Lancaster | 75 min |
| May 26, 6:51 PM EDT | Special Weather Statement | CTP | Northumberland, Schuylkill | 54 min |
| May 26, 7:06 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 39 min |
| May 26, 7:22 PM EDT | Special Weather Statement | CTP | Lancaster | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.